Persons
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
 
Volobuev, Igor' Pavlovich

Statistics Math-Net.Ru
Total publications: 19
Scientific articles: 19
Presentations: 1

Number of views:
This page:608
Abstract pages:5907
Full texts:2412
References:686
Doctor of physico-mathematical sciences
E-mail:

http://www.mathnet.ru/eng/person19339
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/219953
ISTINA http://istina.msu.ru/workers/415562
http://orcid.org/0000-0001-8134-3934
http://www.researcherid.com/rid/J-5677-2013

Publications in Math-Net.Ru
2020
1. I. P. Volobuev, S. I. Keizerov, E. R. Rakhmetov, “Nonlinear radion interactions”, TMF, 205:1 (2020),  84–101  mathnet  mathscinet  elib; Theoret. and Math. Phys., 205:1 (2020), 1318–1332  isi  scopus
2019
2. I. P. Volobuev, V. O. Egorov, “Quantum field theory description of processes passing at finite space and time intervals”, TMF, 199:1 (2019),  104–122  mathnet  mathscinet  elib; Theoret. and Math. Phys., 199:1 (2019), 562–576  isi  scopus
2012
3. E. E. Boos, I. P. Volobuev, M. A. Perfilov, M. N. Smolyakov, “Searches for $W'$ and $Z'$ in models with large extra dimensions”, TMF, 170:1 (2012),  110–117  mathnet; Theoret. and Math. Phys., 170:1 (2012), 90–96  isi  scopus
2009
4. I. P. Volobuev, A. S. Mikhailov, Yu. S. Mikhailov, M. N. Smolyakov, “Gravity in the stabilized brane world model in the five-dimensional Brans–Dicke theory”, TMF, 161:1 (2009),  120–135  mathnet  mathscinet  zmath; Theoret. and Math. Phys., 161:1 (2009), 1424–1437  isi
2008
5. I. P. Volobuev, Yu. S. Mikhailov, M. N. Smolyakov, “Newtonian limit in the stabilized Randall–Sundrum model”, TMF, 156:2 (2008),  226–236  mathnet  mathscinet  zmath; Theoret. and Math. Phys., 156:2 (2008), 1159–1168  isi  scopus
2006
6. E. E. Boos, I. P. Volobuev, Yu. S. Mikhailov, M. N. Smolyakov, “Linearized gravity in the Randall–Sundrum model with stabilized distance between branes”, TMF, 149:3 (2006),  339–353  mathnet  mathscinet  zmath  elib; Theoret. and Math. Phys., 149:3 (2006), 1591–1603  isi  scopus
2004
7. I. P. Volobuev, M. N. Smolyakov, “Exact Solutions for Linearized Gravity in the Randall–Sundrum Model”, TMF, 139:1 (2004),  12–28  mathnet  mathscinet  zmath; Theoret. and Math. Phys., 139:1 (2004), 458–472  isi
2002
8. E. E. Boos, I. P. Volobuev, Yu. A. Kubyshin, M. N. Smolyakov, “Effective Lagrangians of the Randall–Sundrum Model”, TMF, 131:2 (2002),  216–230  mathnet  zmath; Theoret. and Math. Phys., 131:2 (2002), 629–640  isi
1998
9. I. P. Volobuev, V. O. Malyshenko, “Exact solutions of wormhole type in Einstein–Yang–Mills-systems with extra space-time dimensions”, Fundam. Prikl. Mat., 4:1 (1998),  233–244  mathnet  mathscinet  zmath
1989
10. I. P. Volobuev, Yu. A. Kubyshin, Zh. M. Mourao, “Symmetric spaces and Higgs models in the method of dimensional reduction. II. Theories with one multiplet of scalar fields”, TMF, 78:2 (1989),  267–280  mathnet  mathscinet; Theoret. and Math. Phys., 78:2 (1989), 191–200  isi
11. I. P. Volobuev, Yu. A. Kubyshin, Zh. M. Mourao, “Symmetric spaces and Higgs models in the method of dimensional reduction. I. Potentials of the scalar fields of the reduced theory”, TMF, 78:1 (1989),  58–69  mathnet  mathscinet; Theoret. and Math. Phys., 78:1 (1989), 41–49  isi
1988
12. I. P. Volobuev, Yu. A. Kubyshin, “Spontaneous compactification from the point of view of dimensional reduction of gauge fields”, TMF, 75:2 (1988),  255–266  mathnet  mathscinet; Theoret. and Math. Phys., 75:2 (1988), 509–517  isi
1986
13. I. P. Volobuev, Yu. A. Kubyshin, “Higgs potentials as “inheritance” from higher space-time dimensions. II. Construction of Higgs models”, TMF, 68:3 (1986),  368–380  mathnet  mathscinet  zmath; Theoret. and Math. Phys., 68:3 (1986), 885–893  isi
14. I. P. Volobuev, Yu. A. Kubyshin, “Higgs potentials as “inheritance” from higher space-time dimensions I. Dimensional reduction and scalar fields”, TMF, 68:2 (1986),  225–235  mathnet  mathscinet  zmath; Theoret. and Math. Phys., 68:2 (1986), 788–796  isi
1985
15. I. P. Volobuev, G. Rudol'f, “Geometrical approach to the dimensional reduction of symmetric gauge fields”, TMF, 62:3 (1985),  388–399  mathnet  mathscinet  zmath; Theoret. and Math. Phys., 62:3 (1985), 261–268  isi
1982
16. I. P. Volobuev, “Lagrangians for rotationally symmetric gauge fields in a space of arbitrary dimension”, TMF, 50:2 (1982),  240–250  mathnet  mathscinet  zmath; Theoret. and Math. Phys., 50:2 (1982), 157–164  isi
1980
17. I. P. Volobuev, “Plane waves on a sphere and some applications”, TMF, 45:3 (1980),  421–426  mathnet  mathscinet; Theoret. and Math. Phys., 45:3 (1980), 1119–1122  isi
1979
18. I. P. Volobuev, V. G. Kadyshevskii, M. D. Mateev, R. M. Mir-Kassimov, “Equations of motion for scalar and spinor fields in a four-dimensional non-euclidean momentum space”, TMF, 40:3 (1979),  363–372  mathnet  mathscinet; Theoret. and Math. Phys., 40:3 (1979), 800–807  isi
1976
19. I. P. Volobuev, “On a consequence of the causality condition in field theory with a momentum space of constant curvature”, TMF, 28:3 (1976),  331–339  mathnet  mathscinet; Theoret. and Math. Phys., 28:3 (1976), 822–828

Presentations in Math-Net.Ru
1. Quantum field theory beyond the S-matrix formalism
I. P. Volobuev
International Bogolyubov Conference Problems of Theoretical and Mathematical Physics dedicated to the 110th anniversary of N. N. Bogolyubov's birth
September 10, 2019 13:00   

Organisations
 
Contact us:
 Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2022